# SDR DALA2023041803083

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2724295) DURING INSPECTION FOUND E&E BAY RH DOOR CUTOUT WEB GOUGED. FABRICATED REPLACEMENT WEB IAW BOEING 737-800 SRM 51-40-05. INSTALLED REPLACEMENT WEB IAW BOEING 737-800 SRM 51-40-02.
